# SDR 9804169851

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING EXITS INOPERATIVE.  REPLACED BLOWN FUSE AT GALLEY DOOR, OPERATIONAL CHECK NORMAL.
